# SDR TWRA96284

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 20H CEILING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECKED GOOD PER MM 33-51-00.  (M)
